# SDR ALG2005F00040

- Difficulty date: July 15, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N3185P
- Make and model: Cessna STC206C
- Aircraft serial: 45775
- Engine: Allsn 250C28B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 206075681101
- Part serial: 0273
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON LIFT OFF PILOT NOTICED TURBINE TACH INDICATOR IS ZERO, LANDED THE AIRCRAFT.  THE MECHANIC REMOVED AND REPLACED THE ROTOR TACH INDICATOR AND THE AC WAS RETURNED TO SERVICE.  (K)
